# SDR RAIA201202230001

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 28,636 hours, 25,387 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW REPORTED THE APU GENERATOR WENT OFF LINE AND THEN THEY SMELLED SMOKE AND BURNT WIRES.  MAINTENANCE INSPECTED THE APU AND FOUND NO EVIDENCE OF BURNT WIRING OR SMOKE.  DEFERRED APU GENERATOR PER MEL 24-34-01-2.
